1.Min Ma, Dumitru Baleanu, Yusif S. Gasimov, Xiao-Jun Yang. New results for multidimensional diffusion equations in fractal dimensional space, Romanian Journal of Physics, Vol. 61, No.5-6, pp.784-794.
2.Gasimov Y.S., Allahverdiyeva N.A. Aliyeva A.R. On an optimal shape problem for the eigenfrequency of the clamped plate, TWMS J. Pure Appl. Math., Vol.7, No.1, 2016, pp.28-33.
3.Yusif Gasimov, Ghasem Farjamia, Wireless sensor networks architecture, International Research Journal of Computer Science, Vol.3, No.1, 2016
4. H.F. Guliyev, Y.S. Gasimov, S.M. Zeynalli, Optimal control method for solving the Cauchy-Neumann problem for the Poisson equation, Journal of Mathematical Physics, Analysis, Geometry, Vol.10, No.4, 2014, pp.32-41.
5.H.F.Guliyev, Y.S.Gasimov, S.M.Zeynalli, Application of the optimization methods to solution of the Cauchy-Dirichlet problem for Poisson equation, News of Baku University, No.3, 2013, pp.12-18.
6.S. I. Kabanikhin, Y. S. Gasimov, D. B. Nurseitov, M. A. Shishlenin, B. B. Sholpanbaev, S. Kasenov, Regularization of the continuation problem for elliptic equations, Journal of Inverse and Ill-Posed Problems. Volume 21, Issue 6, November 2013, pp. 871–884, DOI: 10.1515/jip-2013-0041.
7.Gasimov Y.S. On a shape design problem for one spectral functional, Journal of Inverse and Ill-Posed Problems, Vol. 21, N. 5, 2013, pp. 629–637, DOI: 10.1515/jip-2012-0001
8.Aliev F.A., Gasimov Y.S., Velieva N.I., Safarova N.A., Agamalieva L.F. High accuracy algorithms to the solution of the optimal output feedback problem for the linear systems, Proceedings of the Romanian Academy, Series A, Vol. 13, N3, 2012, pp.207-214.
9.Aliev F.A., Velieva N.I., Gasimov Y.S. Comments on “An alternate numerical solution to the linear quadratic problem” by P.L.D. Peres and J.C. Geromel, Applied and Computational Mathematics, V.9, N.1, 2010, pp.146-148.
10.Aliev F.A., Gasimov Y.S. Application of the shape optimization method to one optimal control problem in oil extraction by gazlift method, Reports of ANAS, V. LXVI, N.2, 2010, pp.18-23.
11.Gasimov Y.S., Nachaoui A., Niftiyev A.A. Nonlinear eigenvalue problems for -Laplacian, Optimization Letters, 2010, N.4, pp. 67-84.
12.Pourgholi R., Azizi N., Gasimov Y.S., Aliev F.A., Khalafi H.K. Removal of numerical instability in the solution of an inverse head conduction problem, Communications in Nonlinear Science and Numerical Simulation, V.14, N.6, 2009, pp.2664-2669.
13.Mardanov M.J., Nachaoui A., Velieva N.I., Gasimov Y.S., Niftili A.A. Methods for the solution of the optimal stabilization problem for the descriptor systems, Reports of ANAS, V. LXIV, N.4, 2008, pp.8-13.
14.Aliev F.A., Gasimov Y.S., Nachaoui A., Safarova N.A., Efendiev R.F. An iterative algorithm for the solution of the discrete periodic optimal regulator problem, Reports of ANAS, V. LXIV, N.6, 2008, pp.3-7.
15. Gasimov Y.S. An inverse spectral problem W.R.T. domain, Mathematical Physics, Analysis, Geometry, V.4, N.3, 2008, pp.358-370.
16. Gasimov Y.S. Some shape optimization problems for the eigenvalues, J. Phys. A: Math. Theor. 41, 2008, N.5, pp.521-529.
17. Gasimov Y.S. Algorithm to the solution of a shape optimization problem for the eigenvalues, Reports of ANAS, V. LXIII, N.6, 2007, pp.15-21.
18. Gasimov Y.S. On a convex dependence of the eigenvalues of Schrödinger operator on the domain, News of Baku State University, N.2, 2006, pp.29-33.
19. Gasimov Y.S., Ahmadov E. Algorithm to the solution of the discrete problem of the variational calculus with unknown boundaries, Reports of ANAS, V. LXI, N.5, 2005, pp.31-37.
20. Gasimov Y.S. On one inverse problem for defining of the domain of the plate, Applied and Computational Mathematics, V.4, N.2, 2005, pp.41-46.
21. Gasimov Y.S. On one inverse problem relatively domain for the plate, Archive: Math.SP/0506442, V.1, 2005, 7p.
22. Gasimov Y.S. On some properties of the eigenvalues by the variation of the domain, Mathematical Physics, Analysis, Geometry, V.10, N.2, 2003, pp.249- 255.
23. Gasimov Y.S., Niftiyev A.A. On a dependence of the eigenfrequency of the plate under across vibrations, Problems of Durability and Plasticity, 2002, issue 64, pp.91-95.
24. Gasimov Y.S., Niftiyev A.A. On a minimization of the eigenvalues of Schrödinger operator relatively domain, Differential Equations, V.38, N.6, 2002, pp.842-844.
25. Gasimov Y.S. Variation of the eigenvalues of the second-order elliptic operator with respect to boundary conditions, Optimization Methods and Applications, V.4, 2001, pp. 82-88.
26. Gasimov Y.S., Niftiyev A.A. On a minimization of the eigenvalues of Schrödinger operator with respect to domain, Doklady Mathematics, V. 380, N.3, 2001, pp.305-307.
27. Gasimov Y.S., Niftiyev A.A. On a minimization of the fist eigenvalue of the Laplace operator over domains, The Journal of Mathematics, University of Istanbul, V.57-58, 2001, pp.99-102.
28. Gasimov Y.S., Niftiyev A.A. Some properties of the eigenvalues and their parametrical dependence on the domain, Theory, and Practice of Differential Equations, V.6, 2000, pp.70-74.
29. Gasimov Y.S. On a minimization of the eigenvalues of Laplace operator with respect to domain, Theory and Practice of Differential Equations, V.7, 2000, pp.70-73.
30. Niftiyev A.A., Gasimov Y.S. The optimal control problem for the elliptic equation, Statistics, Journal of Turkish Statistical Association, V.2, N.3, 1999, pp.175 – 186.
31. Niftiyev A.A., Gasimov Y.S. The optimal control problem for the elliptic equation with unknown boundaries, News of Baku State University, N. 3-4, 1999, pp.124-136.